I'm 18 years old and I started taking tri sprintec birth control at the beginning of September and my period started in the second week of the pack. Its been 2 and half weeks and my period still won't stop and it keeps getting heavier and heavier and I've never had this problem. I called my gyno and they said to wait about 3 months and see what happens, but I don't think I can wait that long my period and cramps are killing me and I'm really moody lately. I've taken other birth control pills and they worked just fine but my insurance doesn't cover it anymore so I can't take it. What should I do? Will my period ever stop?
Also, I accidently skipped one pill could that be the problem?
I am having the same exact problem with tri-sprintec! i only started using birth control in october, and i have had my period for almost a month now! so i stopped using it and now it wont stop getting heavier! i really hope its normal
I have the same problem. My gyno told me that it might just be some beign bleeding from my birth control because I just switched from YAZ to LoEstren24. I've read that sometimes when you change the level of estrogen that you are taking from high to lower your body freaks out and thinks that it needs to menstruate. She also asked me if I had changed sexual partners because of the possibility of chlamydia and gonnhrea. I have been with my boyfriend for 8 months and was a virgin when I met him, so that possiblity is unlikely. My friend told me to take 3 IBprofen twice a day or 4-6 hours apart. The IBprofen helped A LOT because it thins your blood and helps if there are any clots in your uterus. My period is now ending, but I still have some partial bleeding. I would just talk to your doctor about what she thinks is the best solution, definitely don't wait anymore if you are dealing with full-on cramps and all that.
i been on the birth control shot for about 2 months now, and i got my period about 1 week ago, it started off really light and brown, its still the same, its not heavy at all, does any one know what this is ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.